on Aug 23, 2008 @ 09:40 am|
I got my period the 8th of august and then again on the 22nd. This has never happened to me before and from what I have read it could be normal. I did however take the morning after pill a few days before my second period started could that be it? if it happens again next month i will def go to the doc.. any advice? some comfort??
|Really wierd... on Jul 12, 2011 @ 09:22 am|
ive been on birth control for very long now almost 5 years and I have never experienced any irregular period... about a week ago i ended my period and sunday night i had pink spotting and yesterday and today its like a period again just not as heavy....
could i be pregnant? or could there be something wrong seeing as to this has never happened to me before
any wise advice that makes sense
|hey... on Aug 17, 2011 @ 08:30 pm|
me and my boyfriend had sex on the 12th and he cam inside me but i had my period well got off the day before. then i got a contraceptive pill and took it a couple hours later, now im bleeding like i would be on my period but its very light.. what does this mean please someone help!!!
|hey.. on Aug 17, 2011 @ 08:34 pm|
i need help and advice... me and my boyfriend have had sex on the 12th and i had my period the day before. my boyfriend cam inside me, a couple hours later i took a contraceptive pill. today is the 17th and i feel like im on my period and and bleeding buy lightly like how it would start off. what does this mean what is it???
|no periods after ecp and two periods in one month on Aug 24, 2011 @ 03:17 am|
my girlfriend had taken ecp on the 5th july after unprotected sex with me. then on 10th july we had unprotected sex again. she had her period at 15th july and again on 28th july. so two periods in one month. now its 24th august and she is yet to have her period. please help
|need help about my month on Oct 31, 2011 @ 12:41 pm|
I AM been takeing the pill for 3year and know this month last month got it twice like I WENT 3DAY then stop for a week then start again and went 7day is these okay please help
|have yourself checked on Oct 31, 2011 @ 01:17 pm|
Anonymous - that does not sound okay. You should get checked out by a doctor. It quite possibly may be completely harmless, but if you've been on the pill that long, you shouldn't have such a deviation.
Some "harmless" possibilities: have you recently switched pill formulations? Have you had more stress than usual, or changed your diet/fitness regimen substantially lately? Have you forgotten a pill or two lately and/or been taking your pill at irregular times?
And as you obviously know, just because you're on the pill does not mean you are 100% protected against pregnancy, nor is there any degree of protection whatsoever against an STI. Please have yourself checked out as soon as you can - better safe than sorry, and better early detected than late!
|Happening to me on Nov 09, 2011 @ 11:53 am|
About two months ago I started birth control (Tri- Sprintec) for the first time. I was put on it because I was having heavy periods. After my first pack my doctor took me off Tri- Sprintec and put me on Sprintec, it being cheaper. I started my period on my first pack of Tri Sprintec, in the middle of the last week. It only lasted three-four days. I just figured it was the birth control. Well I started the first pack of Sprintec a week ago and I just started again. This one seems like a regular period and it has been about five day. I just want to make sure everything is ok. Also the time change happened a couple of days ago. I take my pills at 7 every moring and with the time change I took it an hour late. A day later I started. Does this sound ok? what should I do?
|Sse ur doctor on Nov 09, 2011 @ 09:26 pm|
I would recommend going to you're doctor. You don't want to try to fix it yourself, believe it's not a good idea
|Period Twice this month, second month I get my period after my pregnancy on Nov 23, 2011 @ 03:03 am|
Im 19, my baby was born on Aug 31st. My first period came on Oct 6th. I had sex on the 22nd. Then my period came 2 days late on Nov 8th. I had sex the 20th, and now I had some menstrual bleeding on the 22nd. I do not take any birthcontrol pills, my partner uses a condom. Why may be the reason this happened?
|period on Dec 15, 2011 @ 09:17 am|
i had one period last month at the begining and bled for 5 days and a few days later spotted to a lite flow for like 4 more days and now i have not gotten my period at all when am i suppossed to start again?